# SDR FDEA201810092815

- Difficulty date: October 9, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 81,031 hours, 17,948 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Bushing
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP OUTBD HINGE (WING SIDE) ACTUATOR ATTACHED INBD LUG HOLE FOUND CORROSION. CORROSION REWORKED AND FOUND WITHIN LIMIT AS PER CMM 57-44-07. REPAIR BUSHING FABRICATED AND INSTALLED AS PER CMM 57-44-07 AND EA 1-5750-T0332063 B PART 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
